# SDR CALA2014022590440

- Difficulty date: February 23, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 60,321 hours, 7,115 cycles
- Engine: Pwa PW4056
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON TE HAS SPEED TAPE PEELING OFF, .6 INCHES OF THE REPAIR MATERIAL MISSING & 3 INCHES PEELING OFF.  NO DELAMINATION ON LOWER UPPER SURFACE OF AILERON TE.  REMOVED DAMAGED CONDUCTIVE STRIP & REPLACED WITH NEW FABRICATED PART IAW AMM57-51-03P80 1. MEASURED RESISTANCE BETWEEN DISCHARGER BASE & CONDUCTING STRIP & RESISTANCE BETWEEN NEW CONDUCTING STRIP & EXISTING CONDUCTING STRIP IAW AMM57-51-03P804, CHECKED GOOD.
